# SDR ABXA2025123312

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 94,357 hours, 27,443 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Low
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NO DUCT PRESSURE WITH BOTH PACKS ON.  AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE DEFERRED IAW ABX-49-11-1-1.  AIRCRAFT RETURNED TO SERVICE.
